# SDR MWEA010955

- Difficulty date: June 15, 2001
- Submitted: June 15, 2001
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- Aircraft time: 72,831 hours, 60,669 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 3912221503
- Condition: Damaged
- Location: Station 294
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME STATION 294 AT LONGERON 6 RIGHT HAS NUMEROUS OPEN HOLES.  --  PLUGGED HOLES IN FRAME, FABRICATED REPAIR PARTS, INSTALLED REPAIR.
